# SDR AMTA200300683

- Difficulty date: May 20, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING AT ROW 32 AND ROW 33 WILL NOT ILLUMINATE.  RECONNECTED WIRES TO LIGHT ASSEMBLY, OPS CHECK NORMAL.  (M)
